Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Severe dizziness post fall, MRI showed damage to the inner ear. Chances of benign paroxysmal positional vertigo?

hello. my mother had fallen from a few steps couple of weeks ago. She had hurt her head. Couple of days ago (12 days after the accident), she started experiencing very severe dizziness . She did MRI and the doctor confirmed there was no damage to the brain but her inner ear was affected. Could this be BPPV? Would she have a normal life in that case? thank.
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Welcome to HealthcareMagic forum

BPPV is one of the commonest problems to occur following a head injury. Do not worry! It is a simple problem, you need to consult a good ENT specialist and get a thorough evaluation done. Once the diagnosis is confirmed, a corrective procedure called Epley's maneuver will be done. With this procedure the BPPV can be controlled without medications.

Wish her a good health.

Answered: Sun, 18 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor